# SDR DALA2017020300957

- Difficulty date: February 1, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SPLICES FOR SEAL RETAINER HAVE LIGHT CORROSION AT BOTTOM AREA OF DOOR PAN.  FOUND TO BE OUT OF LIMITS. FABRICATED NEW SPLICES IAW DWG 5910158 AND INSTALLED IAW SRM 51-41-02.
